Plane sets allowing bilipschitz extensions
DOI:
https://doi.org/10.7146/math.scand.a-15110Abstract
We give a geometric characterization for a plane set A⊂R2 to have the following linear bilipschitz extension property: For 0≤ε≤δ, every (1+ε)-bilipschitz map f:A→R2 has a (1+Cε)-bilipschitz extension to the whole plane R2.Downloads
Published
2009-09-01
How to Cite
Alestalo, P., & Trotsenko, D. A. (2009). Plane sets allowing bilipschitz extensions. MATHEMATICA SCANDINAVICA, 105(1), 134–146. https://doi.org/10.7146/math.scand.a-15110
Issue
Section
Articles